Alert archive / Texas / Tornado Warnings in 2020

Tornado Warning 48, NWS Shreveport, LA

April 24, 2020Franklin County, Red River County, Titus County, Texas

NWS Shreveport, LA issued this tornado warning at Apr 24, 2020, 7:40 PM CDT for Franklin County, Red River County, Titus County, Texas. It was in force for 52 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 24, 2020, 7:40 PM CDT (00:40 UTC)
Expired
Apr 24, 2020, 8:32 PM CDT
In force
52 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.75 in

Counties Franklin County, TX, Red River County, TX, Titus County, TX

The radar

The Shreveport radar (KSHV), 146 km from the middle of the area, began a volume at 00:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 24, 7:40 PM CDTFUNNEL CLOUDBogata, TXWALL CLOUD REPORTED WEST OF BOGATA.
Apr 24, 7:40 PM CDTHAIL 1Bogata, TXHAIL PHOTO SUBMITTED VIA SOCIAL MEDIA.
Apr 24, 8:00 PM CDTFUNNEL CLOUDTalco, TXRAPIDLY ROTATING FUNNEL NEAR THE TOWN OF TALCO WITH MULTIPLE POWER FLASHES.
Apr 24, 8:15 PM CDTHAIL 17 Nne Mount Pleasant, TXHAIL REPORTED ON FM ROAD 1402.
Apr 24, 8:15 PM CDTHAIL 1.757 Nne Mount Pleasant, TXHAIL REPORTED ON FM ROAD 1402 NEAR HARTS BLUFF SCHOOL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 24, 4:49 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Shreveport, LA (KSHV), launched 00:00Z, 0.7 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2020-04-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 319 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2020-04-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 160 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
319 J/kg
Mixed-layer CIN
-165 J/kg
Mixed-layer LCL
1943 m above ground
0-6 km bulk shear
72 kt
0-1 km storm-relative helicity
160 m²/s²
0-3 km storm-relative helicity
350 m²/s²
Significant tornado parameter
0.0
Supercell composite
6.1

Open this sounding in Storm Lab

The text

As transmitted.

314 
WFUS54 KSHV 250040
TORSHV
TXC159-387-449-250145-
/O.NEW.KSHV.TO.W.0048.200425T0040Z-200425T0145Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Shreveport LA
740 PM CDT Fri Apr 24 2020

The National Weather Service in Shreveport has issued a

* Tornado Warning for...
  Northern Franklin County in northeastern Texas...
  Northern Titus County in northeastern Texas...
  Southern Red River County in northeastern Texas...

* Until 845 PM CDT.
    
* At 740 PM CDT, a severe thunderstorm capable of producing a tornado
  was located near Deport, or 8 miles northwest of Hagansport, moving
  east at 35 mph.

  HAZARD...Tornado and golf ball size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Bogata around 745 PM CDT.
  Hagansport around 750 PM CDT.
  Wilkerson around 815 PM CDT.
  Boxelder around 820 PM CDT.

Other locations impacted by this tornadic thunderstorm include Lydia,
Johntown, Cuthand, Talco and Harts Bluff.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3356 9531 3351 9475 3332 9475 3332 9478
      3335 9478 3337 9480 3336 9481 3319 9481
      3336 9531
TIME...MOT...LOC 0040Z 287DEG 31KT 3346 9530 

TORNADO...RADAR INDICATED
HAIL...1.75IN

$$

50
3 follow-up statements
399 
WWUS54 KSHV 250053
SVSSHV

Severe Weather Statement
National Weather Service Shreveport LA
753 PM CDT Fri Apr 24 2020

TXC159-387-449-250145-
/O.CON.KSHV.TO.W.0048.000000T0000Z-200425T0145Z/
Franklin TX-Titus TX-Red River TX-
753 PM CDT Fri Apr 24 2020

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 845 PM CDT FOR NORTHERN
FRANKLIN...NORTHERN TITUS AND SOUTHERN RED RIVER COUNTIES...
    
At 752 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Bogata, or near Hagansport, moving east at 35 mph.

HAZARD...Tornado and two inch hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Wilkerson around 815 PM CDT.
  Boxelder around 820 PM CDT.

Other locations impacted by this tornadic thunderstorm include Lydia,
Johntown, Cuthand, Talco and Harts Bluff.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3356 9531 3351 9475 3332 9475 3332 9478
      3335 9478 3337 9480 3336 9481 3319 9481
      3336 9531
TIME...MOT...LOC 0052Z 287DEG 31KT 3343 9517 

TORNADO...RADAR INDICATED
HAIL...2.00IN

$$

50
963 
WWUS54 KSHV 250110
SVSSHV

Severe Weather Statement
National Weather Service Shreveport LA
810 PM CDT Fri Apr 24 2020

TXC159-387-449-250145-
/O.CON.KSHV.TO.W.0048.000000T0000Z-200425T0145Z/
Franklin TX-Titus TX-Red River TX-
810 PM CDT Fri Apr 24 2020

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 845 PM CDT FOR
NORTHEASTERN FRANKLIN...NORTHERN TITUS AND SOUTHEASTERN RED RIVER
COUNTIES...
    
At 810 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Wilkerson, or 10 miles southwest of Boxelder, moving
southeast at 40 mph.

HAZARD...Tornado and two inch hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
northeastern Franklin, northern Titus and southeastern Red River
Counties, including the following locations... Talco and Harts Bluff.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3332 9518 3345 9506 3344 9475 3332 9475
      3332 9478 3335 9478 3337 9480 3336 9481
      3319 9481
TIME...MOT...LOC 0110Z 294DEG 35KT 3333 9496 

TORNADO...RADAR INDICATED
HAIL...2.00IN

$$

50
087 
WWUS54 KSHV 250132
SVSSHV

Severe Weather Statement
National Weather Service Shreveport LA
832 PM CDT Fri Apr 24 2020

TXC159-387-449-250142-
/O.CAN.KSHV.TO.W.0048.000000T0000Z-200425T0145Z/
Franklin TX-Titus TX-Red River TX-
832 PM CDT Fri Apr 24 2020

...THE TORNADO WARNING FOR NORTHEASTERN FRANKLIN...NORTHERN TITUS AND
SOUTHEASTERN RED RIVER COUNTIES IS CANCELLED...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until midnight CDT for northeastern
Texas.

LAT...LON 3332 9518 3345 9506 3344 9475 3332 9475
      3332 9478 3335 9478 3337 9480 3336 9481
      3319 9481
TIME...MOT...LOC 0130Z 287DEG 31KT 3327 9474 

$$

50

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at Apr 24, 6:41 PM CDT, 59 minutes earlier.

Area forecast discussion, Apr 24, 6:41 PM CDT, 59 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
641 PM CDT Fri Apr 24 2020

.AVIATION...
Convection to push east across most area terminals, with the
exception of LFK, this evening. Gusty winds expected in the
vicinity of thunderstorms. Conditions to improve after 25/06Z with
south to southwest winds around 10 to 15 knots and gusty becoming
northwest on Saturday. Gusts to diminish after 25/18Z with winds
persisting around 10 to 15 knots through 26/00z. /05/

&&

.PREV DISCUSSION... /issued 506 PM CDT Fri Apr 24 2020/

UPDATE...

Tornado Watch number 146 has been issued for portions of southwest
Arkansas, northwest Louisiana, southeast Oklahoma, and northeast
Texas through midnight CDT tonight. /33/

PREV DISCUSSION... /issued 329 PM CDT Fri Apr 24 2020/

SHORT TERM.../Tonight through Saturday Night/

This afternoon, the upper level trough is approaching the area
from the west while the dryline is beginning to take shape over
North Texas. Meanwhile, low level moisture continues to filter
into the Four State Region with dewpoints increasing into the
lower 60s over and near our western sections, and instability
will not be an issue as MLCAPE has already reached 1500-2000 J/kg
in these same areas. Convection should begin to fire along the
dryline just west of our area late this afternoon as it advances
east; this will provide the forcing needed to get things going.
Once the thunderstorms are underway, the deep layer sheer present
will allow for some of these to become supercells. Steep mid-level
lapse rates of 8 C/km and a wet bulb zero height of just under
10K ft will lead to some very large hail possible, especially
early on this evening. As more thunderstorm clusters develop into
the evening hours and push east across southern Arkansas and
northern Louisiana, a damaging wind threat will emerge. Isolated
tornadoes are not out of the question as 0-3km SRH will be
approaching 300 m2/s2. Most of this activity will occur between
4pm and midnight as the upper level trough and surface front race
through the area.

Behind this system, the pressure gradient will tighten across the
area with some strong and gusty winds left in its wake for the
first half of Saturday. Skies will become mostly clear during the
day tomorrow and will be quite pleasant with highs in the low to
mid 70s. Then, for Saturday night surface high pressure will
build into the region relaxing the winds and bringing cooler
temperatures to all sites. Lows Saturday night will range from the
upper 40s north of I-30 to the low to mid 50s elsewhere. /35/

LONG TERM.../Sunday through Thursday Night/

A progressive west-northwest flow aloft will remain over the region
for most of the long term period. Surface ridging and dry air aloft
in the wake of an earlier frontal passage should allow temperatures
to rebound nicely into mid 70s to near 80 degrees F, while keeping
rain chances low. The surface ridge will move east of the region by
Monday morning. Low-level winds will once again become southerly
advecting moisture back into the area from the Gulf of Mexico.
Despite little time for moisture to return, a weak shortwave trough
moving across the Central Plains should aid in the development of
scattered convection along a dryline/surface trough over Oklahoma
and Texas late Monday afternoon, which may then move into the area
overnight and into early Tuesday morning.

A much stronger upper trough will move across the Plains during the
day Tuesday driving the dryline and a cold front towards the region.
The upper trough will strengthen as it moves across the Mississippi
River, and thunderstorms are expected to become more numerous ahead
of the advancing front, especially Tuesday afternoon and night.
Severe weather cannot be completely ruled out as instability and
deep layer shear will be more than sufficient. The severe weather
threat should quickly diminish after midnight Wednesday morning as
the cold front sweeps across the region.

A upper level ridge will build and move over the Southern Plains
late in the week. Dry weather should return for Thursday. Despite
the cold front, very little change in airmass is anticipated as
daytime temperatures warm into the low to mid 80s.

CN

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  57  75  53  77 /  50   0   0   0
MLU  60  77  54  77 /  50   0   0   0
DEQ  53  74  48  77 /  60   0   0   0
TXK  55  73  51  75 /  60   0   0   0
ELD  55  75  51  77 /  70   0   0   0
TYR  55  75  52  77 /  30   0   0   0
GGG  55  75  52  77 /  40   0   0   0
LFK  57  78  54  80 /  40  10   0   0

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...None.
LA...None.
OK...None.
TX...None.
&&

05/35/09
Hazardous weather outlook, Apr 24, 3:13 PM CDT, 4 hours 27 minutes before
Hazardous Weather Outlook
National Weather Service Shreveport LA
313 PM CDT Fri Apr 24 2020

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-
TXZ096-097-108>112-124>126-136>138-149>153-165>167-251200-
Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette-
Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-De Soto-
Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn-
Grant-Caldwell-La Salle-McCurtain-Bowie-Franklin-Titus-Camp-
Morris-Cass-Wood-Upshur-Marion-Smith-Gregg-Harrison-Cherokee-Rusk-
Panola-Nacogdoches-Shelby-Angelina-San Augustine-
313 PM CDT Fri Apr 24 2020

This Hazardous Weather Outlook is for portions of south central
Arkansas, southwest Arkansas, north central Louisiana, northwest
Louisiana, southeast Oklahoma, east Texas and northeast Texas.

.DAY ONE...This Afternoon and Tonight...

Severe thunderstorms are possible late this afternoon through
this evening across much of the region. Very large hail, damaging
winds, and isolated tornadoes will be possible quickly move east.
The threat for severe weather should end by midnight as the storms
exit the area.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday...

Thunderstorms are possible once again Tuesday and Tuesday night
areawide ahead of another upper level disturbance and associated
cold front. While the threat for severe thunderstorms can not be
ruled out, the threat for heavy rainfall will exist as well, which
may lead to localized flooding. Any severe weather or flood
threat will diminish by Wednesday morning as much drier air spills
southeast in the wake of the cold front.

.SPOTTER INFORMATION STATEMENT...

Activation of emergency management personnel...amateur radio
operators...and storm spotters will be needed late this afternoon
through this evening. Please relay any information about observed
severe weather to the NWS while following all local, state, and
CDC guidelines.

09

In the hours before

Special weather statement, Apr 24, 7:01 PM CDT, 39 minutes before
Special Weather Statement
National Weather Service Shreveport LA
701 PM CDT Fri Apr 24 2020

TXZ150-151-250045-
Panola TX-Rusk TX-
701 PM CDT Fri Apr 24 2020

...SIGNIFICANT WEATHER ADVISORY FOR PANOLA AND CENTRAL RUSK COUNTIES
UNTIL 745 PM CDT...

At 700 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles northeast of Henderson, moving east at 55 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Henderson, Carthage, Tatum, Beckville, Deberry, Pinehill, Chapman,
Front, Fairplay, Stewart, Midyett, Deadwood, Church Hill and Oak
Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Tornado Watch remains in effect until midnight CDT for northwestern
Louisiana...and northeastern Texas.

LAT...LON 3230 9477 3230 9404 3204 9404 3211 9478
TIME...MOT...LOC 0000Z 273DEG 46KT 3221 9469

50
Local storm report, Apr 24, 7:11 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
711 PM CDT FRI APR 24 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 PM     HAIL             10 WSW BETTIE           32.75N 95.11W
04/24/2020  E0.70 INCH       UPSHUR             TX   PUBLIC

            PUBLIC REPORTS HAIL ON SOCIAL MEDIA NEAR
            HARMONY.

&&

20
Special weather statement, Apr 24, 7:13 PM CDT, 27 minutes before
Special Weather Statement
National Weather Service Shreveport LA
713 PM CDT Fri Apr 24 2020

LAZ001-TXZ126-138-250100-
Caddo LA-Harrison TX-Marion TX-
713 PM CDT Fri Apr 24 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CADDO PARISH...
SOUTHERN MARION AND CENTRAL HARRISON COUNTIES UNTIL 800 PM CDT...

At 713 PM CDT, Doppler radar was tracking a strong thunderstorm over
Harleton, or 14 miles northwest of Marshall, moving east at 55 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Shreveport, Marshall, Blanchard, Jefferson, Oil City, Mooringsport,
Karnack, Woodlawn, Harleton, Gray, Scottsville, Uncertain, Nesbitt,
Caddo Lake, Leigh, Jonesville and Bethany.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Tornado Watch remains in effect until midnight CDT for northwestern
Louisiana...and northeastern Texas.

LAT...LON 3259 9463 3277 9463 3284 9386 3247 9388
TIME...MOT...LOC 0013Z 272DEG 47KT 3268 9453

33
Special weather statement, Apr 24, 7:14 PM CDT, 26 minutes before
Special Weather Statement
National Weather Service Shreveport LA
714 PM CDT Fri Apr 24 2020

LAZ001-TXZ138-151-250100-
Caddo LA-Panola TX-Harrison TX-
714 PM CDT Fri Apr 24 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CADDO PARISH...
SOUTHERN HARRISON AND NORTHEASTERN PANOLA COUNTIES UNTIL 800 PM
CDT...

At 714 PM CDT, Doppler radar was tracking a strong thunderstorm near
Hallsville, or 9 miles southwest of Marshall, moving east at 55 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Shreveport, Marshall, Greenwood, Waskom, Elysian Fields, Scottsville,
Jonesville, Keithville, Cross Lake and Darco.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A Tornado Watch remains in effect until midnight CDT for northwestern
Louisiana...and northeastern Texas.

LAT...LON 3254 9456 3258 9379 3234 9379 3233 9381
      3231 9381 3237 9449 3239 9449 3240 9450
      3239 9451 3240 9453 3241 9456
TIME...MOT...LOC 0014Z 269DEG 47KT 3246 9448

33
Local storm report, Apr 24, 7:29 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
729 PM CDT FRI APR 24 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 PM     HAIL             10 SSE ORE CITY         32.67N 94.67W
04/24/2020  E0.70 INCH       HARRISON           TX   AMATEUR RADIO

            HAIL AT INTERSECTION HWY 154 AND COUNTY ROAD
            2879.

&&

20
Local storm report, Apr 24, 7:36 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
736 PM CDT FRI APR 24 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     HAIL             7 SSW ORE CITY          32.70N 94.75W
04/24/2020  E1.25 INCH       UPSHUR             TX   PUBLIC

            HAIL REPORTED NEAR THE DIANA COMMUNITY.

&&

20

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 24, 7:01 PM CDTSpecial Weather StatementSHVPanola, Rusk44 min
Apr 24, 7:08 PM CDTSevere Thunderstorm WarningSHVRed River67 min
Apr 24, 7:14 PM CDTSpecial Weather StatementSHVHarrison46 min
Apr 24, 7:48 PM CDTSpecial Weather StatementSHVPanola42 min
Apr 24, 8:02 PM CDTSevere Thunderstorm WarningSHVHarrison43 min
Apr 24, 8:03 PM CDTSevere Thunderstorm WarningSHVHarrison, Marion42 min
Apr 24, 8:07 PM CDTSevere Thunderstorm WarningSHVGregg, Harrison, Panola, Rusk38 min
Apr 24, 8:10 PM CDTSevere Thunderstorm WarningSHVCass, Marion23 min
Apr 24, 8:15 PM CDTTornado WarningSHVBowie, Cass, Morris, Red River, Titus45 min
Apr 24, 8:40 PM CDTSevere Thunderstorm WarningSHVHarrison, Panola50 min
Apr 24, 8:42 PM CDTSevere Thunderstorm WarningSHVHarrison, Panola48 min
Apr 24, 8:44 PM CDTTornado WarningSHVCass, Marion44 min
Apr 24, 10:11 PM CDTSevere Thunderstorm WarningSHVHarrison, Marion, Panola25 min

Nearby

Tornado Warnings in Texas, 2020Every tornado warning in 2020Tornadoes in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.